My shot was due on June 21st, which I did not get because were trying to have a second child . But I’ve heard and been told my chances of conceiving are slim, which is scaring me because we really want another child? On the 23rd of June I did bleed which was only when I wiped which last about two days and been cramping like period cramps off and on since. Is this normal ?
Why Oh why did you choose depot for 4 years. It is only approved for use in the mentally incompetent in my country, the manufacturers say 2 years, why would you push it further? My advice is if you want children, dispense with birth control or any kind of control. IVF is also an option.
The Manufacturer states that it can take up to 18 months to regain your fertility, from the point you miss your shot.
As Stephen said, the Manufacturer also advises that you should not be on Depo Provera longer than 2 years.
Women may still conceive after a long time on Depo. It's just a case of waiting & seeing. Some struggle, some don't.
18 months wait is common. Sometimes longer, sometimes shorter.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2012 • 1 answer
Birth Control - I have been on depo provera for close to 6 years with absolutely no problems. I have
Posted 19 Nov 2013 • 2 answers
Posted 16 Jan 2015 • 3 answers
Posted 6 Mar 2015 • 1 answer
Posted 16 Dec 2016 • 1 answer